Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How do i do it without causing bruises

since i started taking insulin for my gestational diabetes i have horrible bruises and marks on my stomach...it looks like ive been abused or something...is there anything i can do to keep from looking like ive been beaten lol

Answer Question
 
ahsot1230

Asked by ahsot1230 at 11:59 PM on Feb. 19, 2011 in Health

Level 16 (2,470 Credits)
Answers (2)
  • are you pinching your skin when you are giving yourself the injections? i'm a MA so i give a lot of injections, the only thing i can say is make sure you are pinching your skin when you do them, and try to do it at a consistent speed, maybe after a while you'll get used to it and it won't leave bruises :-/ good luck!
    kyuteangl88

    Answer by kyuteangl88 at 11:45 AM on Feb. 20, 2011

  • i try to do it fast enough that it wont bother me cuz if i do it too slow it really starts to feel like i continually poking myself...but yeah i am pinching my skin..some spots bruise some dont its totally strange to me but i do bruise fairly easily anyway
    ahsot1230

    Comment by ahsot1230 (original poster) at 11:36 PM on Feb. 21, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.